# SDR ASAA2016072917552

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 9,462 hours, 3,061 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL,  AUTOTHROTTLE DID NOT SET THE CORRECT N1 PRESCRIBED BY THE FMC.  FMC PRESCRIBED N1 OF 94.8%,AUTOTHROTTLE ACTUALLY SET 90%.  POWER HAD TO BE MANUALLY INCREASED.  ACFT GROUNDED.  A/T LOGGED T/O SET LOW MSG 22-31678, 22-21677, 22-31676, AND 22-31675. PERFORMED A/T SYSTEM BITE PROCEDURES IAW FIM 22-31 TASK 801 AND ALL OPS CHECKED GOOD.  NO CURRENT FAULT. DFCS LRU REPLACMENT TEST FOR A/T OPS CHECKED GOOD, IAW FIM 22-11 TASK 802.  HGS SENSOR TEST FOR FCC A/T OPS CHECKED NORMAL, IAW AMM 34-36-00.  LWMP STATUS PLACARD SCREW CHECKED AND REMAINS UPGRADED TO CATIIIA AUTOLAND AND HGS.
